# SDR CA070514043

- Difficulty date: April 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Nozzle
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BOARDING, FUEL WAS DISCOVERED LEAKING FROM THE ENGINE.  SUBSEQUENT INSPECTION REVEALED DAMAGED FUEL NOZZLE TRANSFER TUBE PACKINGS. (TC NR 20070514043)
